# SDR UPS08852000

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTING SYSTEM INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CHECKED AS PER DC8 MM 33-50-01-2.  OPS CHECK GOOD.
